worried

hi, is this community still working 1 it seems months since any replies put forward ,, who runs it ! if anybody /?,,,,i ve just been given tablets , whach i worry because of bad side effect ,s ,, as they don't find out the cause ,, just mask it ,,,i had a bad experience with side effects landed me in hospital ,i'm scared start them as you cant come off them ...i'm new here ,i hope people can give me some tips ! thanks a lot ,,,chow , regards valerie ,,,x

7 Replies

oldestnewest
  • From my very limited (but successful) experience with high BP I would like to suggest you try a lot of garlic (in tablet form called Garlique) and eat lots of beetroot and celery instead of the pills. The pills can cause a lot of bad symptoms and in my efforts to avoid them I found that the dietary method afore mentioned brought my BP down from 180 to 150 - yes, it's not perfect but a hell of a lot better. Exercise will also help but you have to put a lot of effort in, it's worth it though.

  • I had a horrendous reaction to meds and had to stop them ( in fairness, I've reacted to meds for other things do it's probably more me than the meds)

    So, I'm drinking 2 cups of hibiscus tea per day, 1 glass of beetroot juice ( mix it wth some grape juice) and I'm trying to lose some weight. I'm only slightly overweight. Also take 2 garlic tablets per day when I remember.

    B.P is down to about 124/92, some readings of 132/90.

    I've had B12 deficiency and a. Also self treating that as GP was useless, so it's been a struggle to get my energy levels back. Walked 3 miles with the dogs today, exhausted me but B.P was 120/90 when I got home so sticking with it.

  • where can you buy garlic pills and does it make your breath smell ! how come all replies are 9 months away ? has this site closed down ?/regards valerie

  • I am in the US but you can also get Garlique in the UK (I just Googled it). Somehow they manage to get the smell out of it - they refer to it as "odorless", I don't know how they do it. It does not make my breath nor skin smell. I actually take 2 per day instead of 1 because that sudden run up of my BP scared the hell out of me. I don't always take 2pd it's usually 1 but if I think about it I take another one in the afternoon.

    Oh, and no, this site it still up and running.

  • is this site still up and running ??val thanks

    erie b uk,

  • If you buy coated tablets they will not make your breath smell. Natures Best online sell them as do most vitamin/ supplement shops.

  • Dear Valerie, i am a 67yr. old female and 4 yrs. ago i was put on bp meds. i had terrible side affects from many pb meds, ended up going to my local emergency room a few times from side affects. i was also suffering from anxiety from meds at this time which increased my bp as i never liked taking any meds and was afraid of them. I found i could not take bata blockers and only can take meds in the calcium channel blocker family. I am med sensative.

    I do not advise taking the calcium channel blocker named " amlodapine" because of causing hair loss.. 2 friends are bald from this med.

    I was recently put on " Triamaterene-HCTZ 37.3-25 MG caplets " and find my bp is very well controlled with no side affects . This med keeps my bp 120/80 - 140/80. My Dr. wants me no higher then 140/80/90.

    Don't worry that you cannot come off of them because you can.They are not addicting.

    Hopefully you can find some comfort here in my post. It is simply finding the right med that fits you.

    Best wishes,

    Maxine from Massachusetts

You may also like...